# SDR C2XA03IA088

- Difficulty date: September 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 5062
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH-  ON CLIMB THE CREW NOTED THAT THE LANDING GEAR AURAL WARNING ACTIVATED WHEN THE GEAR RETRACTED.  THE CREW DID AN AIR RETURN TO IAH, AND, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, AND, THE AIRCRAFT WAS APROVED FOR RETURN TO SERVICE.
